# SDR ASAA2023100845486

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 62,021 hours, 18,753 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP ON RECALL. GROUNDED - YES. REMOVED AND REPLACED ALL CABIN TEMPERATURE SENSOR FILTERS REF B737-800 AMM 21-61-06. OPS CHECKS GOOD, LIGHT EXTINGUISHED.
